Archived

This topic is now archived and is closed to further replies.

Post-Accutane Skin Care

3 posts in this topic

Hey,

--BACKGROUND--

I'm a accutane "sufferer" as many on this board. I took isotretinoin from December 2011 to August 2012. I had a quite low daily dose because my skin and lips were so insanely dry.

I have also suffered side effects such as tight muscles, sore joints and (mild) depression.

A couple of weeks after stopping the course I had a few tiny break-outs and decided to call my derm. He prescribed me differin. I already had two circles of redness high up my cheecks because of accutane. Sadly when I used differin (for 3 months) my skin became ruined much more red and red in other areas than before and of course a horrible initial breakout. Biggest mistake ever.

-----ISSUES/QUESTIONS-------

It's now just over 1 month since I stopped differin. My face is really red, irritated and thin. Shaving is almost impossible, especially with a razor; the redness I (in total) get is almost extreme. I also have a few tiny bumps, maybe one comes each day. They die out quite quickly, but they can make the skin around soo red and over quite a large area.

Does anyone have any tips on how to deal with the redness and my skin condition/complexion, and do you have any tips towards things I could use to control the tiny breakouts that are calm towards my skin?

Thanks,

Share this post


Link to post
Share on other sites

Samething happened to me. I was on accutane and started differin a while later and it destroyed my skin...

Share this post


Link to post
Share on other sites